# SDR ASAA11510346

- Difficulty date: September 6, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 13,683 hours, 4,447 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Bullet
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD SPINNER FOR FAN BLADES ON NR 1 ENGINE BLACK ANODIZED COATING MISSING GREATER THAN 50 PERCENT.  REMOVED AND REPLACED FWD SPINNER FOR FAN BLADES ON NUMBER 1 ENGINE PER MM 72 21 01 400 801 F00.
